# SDR DLL15971577

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1166
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch Guard
- Condition: Interfering
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT FL 290 CREW O2 GUAGE READS 0 WITH NO O2 AVAILABLE AT ANY FLT STATION.  FOUND COPILOTS TEST SWITCH GUARD BINDING AGAINST TEST SWITCH.  REPLACED GUARD, BOTTLE AND LEAK CHKS GOOD.
